# SDR CA160302008

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,561 hours
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT THAT HE HAD JUST LEVELED OFF WHEN, THE COCKPIT FILLED WITH SMOKE. THERE WAS NO INDICATOR THAT ANYTHING WAS WRONG. PILOT RETURNED TO AIRPORT. UPON ARRIVAL IT WAS NOTICED THAT THERE WAS EXCESSIVE OIL LEAKING FROM THE ENGINE. THE COWLING WAS REMOVED AND FOUND. THAT THE REDUCTION GEAR BOX CHIP DETECTOR HAD SEPARATED BETWEEN THE FLEX. AREA OF THE CHIP DETECTOR AND THE BASE OF THE THREADS. OIL LEVEL WAS CHECKED WITH A LOSS OF APPROX 4 LITERS.
